A Right-Inverse for the Divergence Operator in Spaces of Piecewise Polynomials. Application to the p-Version of the Finite Element Method
Numerische Mathematik, Tome 41 (1983), pp. 19-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
divergence operator, maximal right-inverse, finite element method, optimal convergence, Laplace equation, Stokes problem
@article{NUMA_1983__41_132837,
author = {M. Vogelius},
title = {A {Right-Inverse} for the {Divergence} {Operator} in {Spaces} of {Piecewise} {Polynomials.} {Application} to the {p-Version} of the {Finite} {Element} {Method}},
journal = {Numerische Mathematik},
pages = {19--38},
year = {1983},
volume = {41},
zbl = {0504.65060},
url = {http://geodesic.mathdoc.fr/item/NUMA_1983__41_132837/}
}
TY - JOUR AU - M. Vogelius TI - A Right-Inverse for the Divergence Operator in Spaces of Piecewise Polynomials. Application to the p-Version of the Finite Element Method JO - Numerische Mathematik PY - 1983 SP - 19 EP - 38 VL - 41 UR - http://geodesic.mathdoc.fr/item/NUMA_1983__41_132837/ ID - NUMA_1983__41_132837 ER -
%0 Journal Article %A M. Vogelius %T A Right-Inverse for the Divergence Operator in Spaces of Piecewise Polynomials. Application to the p-Version of the Finite Element Method %J Numerische Mathematik %D 1983 %P 19-38 %V 41 %U http://geodesic.mathdoc.fr/item/NUMA_1983__41_132837/ %F NUMA_1983__41_132837
M. Vogelius. A Right-Inverse for the Divergence Operator in Spaces of Piecewise Polynomials. Application to the p-Version of the Finite Element Method. Numerische Mathematik, Tome 41 (1983), pp. 19-38. http://geodesic.mathdoc.fr/item/NUMA_1983__41_132837/